Bounds on mean cycle time in acyclic fork-join queueing networks

Research outputpeer-review

Abstract

Simple lower and upper bounds on mean cycle time in stochastic acyclic fork-join networks are derived using the (max,+)-algebra approach. The behaviour of the bounds under various assumptions concerning the service times in the networks is discussed, and related numerical examples are presented.
Original languageEnglish
Title of host publicationProceedings of the 4th International Workshop on Discrete Event Systems, University of Cagliary, Cagliari, Sardinia, Italy, August 26-28, 1998
EditorsA. Giua, R. Smedinga, M. Spathopoulos
PublisherInstitution of Electrical Engineers (IEE)
Pages469-474
Publication statusPublished - 1998

Scopus subject areas

  • Modelling and Simulation
  • Management Science and Operations Research

Fingerprint Dive into the research topics of 'Bounds on mean cycle time in acyclic fork-join queueing networks'. Together they form a unique fingerprint.

Cite this